# SDR CALA2022062401557

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 41,468 hours, 14,497 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Door
- Part number: NA
- Condition: Inadequate
- Location: L-Gear
- Stage of operation: UK
- How discovered: V
- Nature of condition: D, L, O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 REFERENCE ORIGINAL LOG PAGE 8887088, LEFT MAIN LANDING FIXED DOOR MISSING ATTACH HARDWARE AT AFT LOWER ATTACH POINT. REMOVED LEFT CENTER AND INNER MAIN LANDING GEAR DOORS (FLYING 32-13-11-000-802. PLACED DOORS IN EWR CDL HOLD AT HANGAR 54 REMOVED. DOORS) AS PER AMM TASK 32-13-11/401 OR AMM TASK STORES. REQUESTING CDL FOR LEFT MAIN GEAR CENTER AND INNER DOORS
